# SDR SIMA20160325004

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 36,060 hours, 32,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY MAIN DOOR LIGHT INOPERATIVE.  R & R EMER MAIN DOOR LAMP IAW AMM 33-50-10.  OPERATIONS CHECK WAS GOOD AT THIS TIME.
